# SDR AWXA200600520

- Difficulty date: February 27, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 6545855104
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C22 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON LOWER SURFACE OF THRESHOLD SUPPORT ANGLE FROM BS 947 TO BS 967, BL 55R AND WL 207.  CORROSION WAS REMOVED AND RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1AI FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW THRESHOLD SUPPORT ANGLE FROM BS 947 TO BS 967, BL 55R AND WL 207 IAW BOEING 737-300 SRM 51-40-02-0G FIG. 12.
